Skip to Content

Can 300mg of Wellbutrin and 100mg of Zoloft combined cause tiredness and sadness?

Responses (3)

Factfinder411 26 Aug 2013

You can't combine these two major drug interaction.

LaurieShay 27 Aug 2013

You can take Wellbutrin with other antidepressants if dosed correctly. While there maybe a SLIGHT chance of interaction this is slim. I have taken Wellbutrin with my other antidepressants for years.

Your tiredness and sadness sounds more like depression symptoms and need to be discussed with the prescribing doc. Your dosages may need adjusted.

4N Substances 28 Aug 2013

Hi Forgiven,
I too have been prescribed Zoloft and Wellbutrin but the combination ultimately did not work out well for me. My Dr. switched me to Clonazepam with the Wellbutrin, a successful combination for many years. Hope by now you've got it worked out.
Regards,
4N Substances

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions